# SDR ASOA2013052903723

- Difficulty date: May 10, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 20,015 hours, 14,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED AT CABLE PULLEY BRACKET AREA.  R & R DRAG ANGLE IAW SRM 51-42-06-001-001 & SRM 51-42-13-001-001.   LOCATED FASTNER HOLES OF DRAG ANGLE IAW SRM 51-40-11-001-001-A01 AND DWG 601R31702.
